Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 124, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 24, 2025, 5:25 PM EDT for 4 counties in Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2025, 5:25 PM EDT (21:25 UTC)
- Expired
- Apr 24, 2025, 5:38 PM EDT
- In force
- 13 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, GA, Macon County, GA, Peach County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
588
WUUS52 KFFC 242125
SVRFFC
GAC079-193-225-269-242215-
/O.NEW.KFFC.SV.W.0124.250424T2125Z-250424T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
525 PM EDT Thu Apr 24 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Macon County in west central Georgia...
Central Peach County in central Georgia...
Southeastern Crawford County in central Georgia...
East central Taylor County in west central Georgia...
* Until 615 PM EDT.
* At 525 PM EDT, a severe thunderstorm was located over Reynolds, or
9 miles west of Fort Valley, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Saint Louis, Fort Valley, Nakomis, Reynolds, Lee Pope, Potterville,
and Marshallville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3244 8383 3246 8383 3246 8384 3245 8385
3249 8412 3258 8412 3267 8381 3244 8382
TIME...MOT...LOC 2125Z 271DEG 15KT 3254 8405
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
338
WWUS52 KFFC 242136
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Thu Apr 24 2025
GAC269-242145-
/O.CAN.KFFC.SV.W.0124.000000T0000Z-250424T2215Z/
Taylor GA-
536 PM EDT Thu Apr 24 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TAYLOR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3246 8383 3246 8384 3245 8385 3249 8408
3252 8407 3252 8405 3253 8405 3253 8400
3256 8403 3257 8405 3260 8403 3267 8381
3244 8382 3244 8383
TIME...MOT...LOC 2135Z 271DEG 15KT 3254 8400
$$
GAC079-193-225-242215-
/O.CON.KFFC.SV.W.0124.000000T0000Z-250424T2215Z/
Macon GA-Peach GA-Crawford GA-
536 PM EDT Thu Apr 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN MACON...CENTRAL PEACH AND SOUTHEASTERN CRAWFORD
COUNTIES...
At 535 PM EDT, a severe thunderstorm was located over Nakomis, or
near Fort Valley, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Saint Louis, Fort Valley, Lee Pope, Nakomis, and Marshallville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3246 8383 3246 8384 3245 8385 3249 8408
3252 8407 3252 8405 3253 8405 3253 8400
3256 8403 3257 8405 3260 8403 3267 8381
3244 8382 3244 8383
TIME...MOT...LOC 2135Z 271DEG 15KT 3254 8400
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$350
WWUS52 KFFC 242138
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
538 PM EDT Thu Apr 24 2025
GAC079-193-225-242148-
/O.CAN.KFFC.SV.W.0124.000000T0000Z-250424T2215Z/
Macon GA-Peach GA-Crawford GA-
538 PM EDT Thu Apr 24 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON...CENTRAL
PEACH AND SOUTHEASTERN CRAWFORD COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail and
gusty winds are still possible with this thunderstorm.
&&
LAT...LON 3246 8383 3246 8384 3245 8385 3249 8408
3252 8407 3252 8405 3253 8405 3253 8400
3256 8403 3257 8405 3260 8403 3267 8381
3244 8382 3244 8383
TIME...MOT...LOC 2136Z 271DEG 15KT 3254 8398
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:22 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 24, 3:22 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EDT Thu Apr 24 2025 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Friday) Issued at 305 PM EDT Thu Apr 24 2025 500 mb analysis reveals a somewhat nebulous flow pattern across the Southeast. Fairly dense cloud cover this morning and early afternoon has delayed convective initiation, so showers and storms have just now begun to develop across portions of central Georgia, where there are breaks in the cloud cover. SPC mesoanalysis indicates 20 kts or less of bulk shear, so activity will be slow-moving, which could mean periods of heavy rainfall and the possibility of localized nuisance flooding, if heavy rainfall occurs over urban areas or areas with poor drainage. SPC mesoanalysis also indicates 2000-2500 J/kg of SBCAPE where breaks in cloud cover have allowed for insolation, so expect increasing coverage of showers and storms through the rest of the afternoon and early evening. Mid-level lapse rates will struggle to exceed 6.5 C/km, so while updrafts may initiate with ease due to surface- based instability, not expecting intense, long-lived updrafts supportive of severe storms. That said, a few strong storms with gusty winds and frequent cloud-to-ground lightning will be possible. Scattered showers and isolated storms may persist well into the overnight hours amid the soupy airmass (PWAT of 1.2" to 1.8") in place across the Southeast. The question mark for tomorrow (Friday) is the potential for upscale growth of convection in the evening as a shortwave trough traverses the murky mid-/upper-level flow pattern. The CAMs vary in their depiction of the timing and evolution of convection, so more details will be gleaned over the next 12-24 hours as additional model runs come in. Should convection organize into an MCS/QLCS, gusty to damaging wind gusts and hail will be hazards. Martin && .LONG TERM... (Saturday morning through next Wednesday) Issued at 305 PM EDT Thu Apr 24 2025 Key Messages: - Scattered showers and thunderstorms will continue through Saturday, with drier and slightly milder conditions Sunday into early next week. - Another weak cold front approach the area from the N by Wednesday. Deep moisture will continue across the area though Saturday, with scattered, mostly diurnal shower and thunderstorm activity. A weak cold front will finally sink S across the area on Sunday, ushering in drier and- dare I say it- milder conditions to much of the County Warning Area (CWA). However, temperatures will still be 5 to 10 degrees above normal. As the front pushes S, a weak wedge will develop across the NE half of the area as surface high pressure slides over the Mid-Atlantic states. Another cold front will approach the area from N by Wednesday, with increasing shower and thunderstorm activity across the N portion of the CWA. Highs on Saturday will range from the mid 70s across the NE mountains to near 90 across the extreme S. As the milder air starts to filter in, lows Sunday morning will range from the mid 50s across the N (behind the front) to the mid 60s across the S (ahead of the front). Daytime highs will gradually come down a degree or two each day through Monday, then start to warm back up by Tuesday and Wednesday. This will be my last AFD with the NWS. It has been an honor serving the American public for the past 30+ years. /SEC && .AVIATION... (18Z TAFS) Issued at 147 PM EDT Thu Apr 24 2025 The main change to the TAFs this afternoon has been to hone the timing of convection later today and tonight. Dense cloud cover has delayed convective initiation, so have a TEMPO for TSRA at ATL and the other metro sites from 21z to 01z, at AHN from 23z to 03z, and at MCN and CSG from 20z to 00z. Areas of BR and patchy FG will be possible overnight, especially where SHRA or TSRA occur. Winds will be ESE to SE at 3-7 kts for the rest of today, becoming light (less than ~4 kts) overnight. At ATL, a wind shift from SSE to SSW is currently forecast for tomorrow (Friday) ~18z. //ATL Confidence...18Z Update... Medium confidence on all elements. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 60 80 60 82 / 60 70 60 40 Atlanta 63 81 63 82 / 60 70 50 40 Blairsville 57 73 56 77 / 60 80 60 60 Cartersville 61 81 59 82 / 60 70 50 50 Columbus 63 87 63 87 / 30 30 30 20 Gainesville 62 77 61 81 / 60 80 60 40 Macon 61 85 62 87 / 30 30 40 30 Rome 60 81 60 82 / 50 70 50 40 Peachtree City 60 82 60 84 / 50 60 40 40 Vidalia 63 87 64 89 / 20 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Martin LONG TERM....SEC AVIATION...Martin
Hazardous weather outlook, Apr 24, 4:32 AM EDT, 12 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA Issued by National Weather Service Birmingham AL 432 AM EDT Thu Apr 24 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-250845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 432 AM EDT Thu Apr 24 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms will be possible this afternoon and evening across portions of north Georgia. Severe weather is not anticipated at this time. However, a strong storm or two capable of strong wind gusts and small hail will be possible, especially during the afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms are forecast for Friday through Sunday across portions of north and central Georgia, with highest chances across north Georgia. Widespread severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Apr 24, 4:24 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
424 PM EDT Thu Apr 24 2025
GAZ046>048-242100-
Walton GA-Rockdale GA-Newton GA-
424 PM EDT Thu Apr 24 2025
...A strong thunderstorm will impact portions of southeastern
Rockdale, southwestern Walton and northern Newton Counties through
500 PM EDT...
At 424 PM EDT, a strong thunderstorm was over Almon, or near Conyers,
moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Walnut Grove, Porterdale, Almon, Milstead, Brick Store, Covington,
Gum Creek, Jersey, Social Circle, Georgia International Horse Park,
Oxford, Conyers, and Between.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3361 8367 3359 8369 3356 8399 3368 8404
3383 8377
TIME...MOT...LOC 2024Z 244DEG 8KT 3363 8394
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 24, 4:33 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Thu Apr 24 2025
GAZ069>071-242100-
Lamar GA-Monroe GA-Upson GA-
433 PM EDT Thu Apr 24 2025
...A strong thunderstorm will impact portions of northwestern Monroe,
northeastern Upson and southeastern Lamar Counties through 500 PM
EDT...
At 433 PM EDT, a strong thunderstorm was over Redbone, or near
Barnesville, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
High Falls State Park, Redbone, Goggins, Forsyth, Aldora, Collier,
Johnstonville, Brent, and Barnesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3320 8405 3320 8399 3302 8382 3291 8410
3302 8422
TIME...MOT...LOC 2033Z 230DEG 10KT 3301 8409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 24, 4:35 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
435 PM EDT Thu Apr 24 2025
GAZ002>004-011-242100-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-
435 PM EDT Thu Apr 24 2025
...A strong thunderstorm will impact portions of southwestern
Catoosa, southwestern Whitfield, Walker and northern Chattooga
Counties through 500 PM EDT...
At 435 PM EDT, a strong thunderstorm was near Lafayette, moving east
at 15 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Naomi, Center Post, Subligna, Suttles Mill, Noble, La Fayette,
Linwood, Lafayette, Menlo, Cloudland, Villanow, Trion, and Rock
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3467 8549 3468 8549 3489 8525 3462 8496
3461 8498 3461 8505 3462 8506 3459 8506
3459 8511 3458 8511 3447 8550 3462 8554
TIME...MOT...LOC 2035Z 250DEG 13KT 3465 8530
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Apr 24, 4:42 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Thu Apr 24 2025
GAZ080-081-093-094-242115-
Macon GA-Peach GA-Taylor GA-Crawford GA-
442 PM EDT Thu Apr 24 2025
...A strong thunderstorm will impact portions of north central Macon,
southwestern Peach, central Crawford and northeastern Taylor Counties
through 515 PM EDT...
At 442 PM EDT, a strong thunderstorm was near Reynolds, or near
Butler, moving east at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fort Valley, Knoxville, Roberta, Nakomis, Reynolds, Lee Pope, Horns,
Hicks, Fickling Mill, and Potterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3247 8420 3268 8424 3270 8420 3269 8420
3271 8419 3280 8397 3250 8384
TIME...MOT...LOC 2042Z 250DEG 13KT 3260 8414
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 24, 4:56 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Thu Apr 24 2025
GAZ047>049-242130-
Morgan GA-Walton GA-Newton GA-
456 PM EDT Thu Apr 24 2025
...A strong thunderstorm will impact portions of west central Morgan,
southeastern Walton and northeastern Newton Counties through 530 PM
EDT...
At 456 PM EDT, a strong thunderstorm was over Covington, moving east
at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Herndonville, Ebenezer, Rutledge, Good Hope, Hard Labor Creek State
Park, Jersey, Social Circle, Brick Store, Oxford, Covington, and
Pannell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3357 8388 3371 8390 3380 8358 3355 8355
TIME...MOT...LOC 2056Z 259DEG 15KT 3363 8383
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 24, 5:18 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Thu Apr 24 2025
GAZ090-091-102-242145-
Chattahoochee GA-Stewart GA-Marion GA-
518 PM EDT Thu Apr 24 2025
...A strong thunderstorm will impact portions of southwestern Marion,
southeastern Chattahoochee and northeastern Stewart Counties through
545 PM EDT...
At 518 PM EDT, a strong thunderstorm was over Jamestown/South Fort
Benning, or over Cusseta, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cusseta, Christopher, Renfroe, Jamestown/South Fort Benning, Manta,
and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3231 8492 3247 8461 3223 8451 3222 8461
3223 8462 3223 8465 3222 8464 3221 8464
3218 8485
TIME...MOT...LOC 2118Z 246DEG 14KT 3227 8480
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:09 PM EDT | Special Weather Statement | FFC | Lumpkin | 36 min |
| Apr 23, 8:43 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 62 min |
| Apr 23, 11:49 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Apr 24, 3:15 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Apr 24, 3:24 PM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Apr 24, 3:42 PM EDT | Special Weather Statement | FFC | Walton | 33 min |
| Apr 24, 3:47 PM EDT | Special Weather Statement | FFC | Jasper | 28 min |
| Apr 24, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 27 min |
| Apr 24, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 23 min |
| Apr 24, 4:21 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Apr 24, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 23 min |
| Apr 24, 4:24 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Apr 24, 4:33 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 27 min |
| Apr 24, 4:35 PM EDT | Special Weather Statement | FFC | Walker | 25 min |
| Apr 24, 4:42 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Apr 24, 4:56 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Apr 24, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 24 min |
| Apr 24, 5:18 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Apr 24, 5:37 PM EDT | Special Weather Statement | FFC | Peach | 38 min |
| Apr 24, 5:50 PM EDT | Special Weather Statement | FFC | Macon | 25 min |
| Apr 24, 6:10 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Apr 24, 6:31 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Apr 24, 6:38 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Apr 24, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon | 14 min |
| Apr 24, 7:58 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.